Stimulants & Window Period
Jun 3, 2011
Can stimulants delay window period and prevent the immune system from forming antibodies? Please answer, I didnt see this question in the archives.
Response from Dr. Frascino
Nope! But they can cause lots of other medical problems. I suggest avoiding them like the plague (so to speak).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hepatitis B How Long After Exposure Will It Show Up On A Test
- Candidiasis Infection Treatment With Doxycycline?
- How Many People Die Of Hiv Each Day?
- Can Gonorrhea Turn To Hiv?
- How Long After A Person Is Infected With Hiv Do You Get Symptoms?
- Can You Get Hepatitis C From Eating Something With Infected Blood On It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.